# SDR DALA2019030301454

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT STA 1087 TO 1109 HAVE CORROSION BETWEEN STG 37L T0 38L. REPAIRED. (LP 0966779)
